# SDR CALA2014071600942

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN LT STATION 400 BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND TWO EACH CRACKS APPROX 3/16 INCHES & 1/8 INCH IN LENGTH.  CABIN LT STATION 400 BETWEEN STRINGER 8 & 9 FRAME REPAIRED IAW EA 5310-04716 REV G OP 2 FIG 3 FORM 44.0008 ITEM 1 - 20 ACCOMPLISHED.
